# SDR SWAA2019111138721

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 61,666 hours, 25,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Broken
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR SUPPORT HOOK BROKEN.        / REPAIRED RETAINER CLIP PER EA.
